# SDR DALA2016041502947

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bs 900 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD STIFFENER LOWER SIDE BS 900 LBL 8.  REMOVED CORROSION ON STIFFENER AT LOWER SIDE STA 900, LBL 7.5.  ORIGINAL THICKNESS IS .180", MATERIAL LOSS WAS .049" WHICH WAS OUT OF LIMITS IAW SRM 51-10-10 ALLOWABLE DAMAGE PG 103, FIG 101, DETAIL V. R & R WITH NEW STIFFENER, VTSAA 111N2020-8 IAW SRM 51-40-02, PG 1-5 AND REF DWG 111N2001.
